# SDR CALA2022031400663

- Difficulty date: March 14, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Keelbeam
- Part number: NA
- Condition: Damaged
- Location: Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS PER FCD 5330-05575D, PRODUCTION REPORTED MULTIPLE DISCREPANT/OVERSIZED HOLES IN THE RH KEEL BEAM MLG ATTACHMENT STRUCTURE. ECRA 5330-06914. ACCOMPLISH A PERMANENT REPAIR PER LATEST REVISION OF EC/RA 5330-06914 ON OR BEFORE 24-FEB-2023. PERFORMED INTERIM REPAIR TO HOLES R1, R3, R9, R7, R8, R10, R12, R16, R14, R18, R20, R11, R13, R16, R17, R19, R21, R83, AS PER ADD EMP:V935774 RII COMPLETED DIP 53-DIP PLEASE UPDATE LOG AND CONFIRM INTERIM REPAIR WAS ACCOMPLISHED AT HOLE "R15" PERFORMED INTERIM REPAIR TO HOLES R1, R2, R3, R9, R7, R8, R10, R ECRA 5330-06914. ACCOMPLISH A PERMANENT REPAIR PER LATEST R16, R14, R18, R20, R11, R13, R15, R17, R19, R21, R83, AS PER REVISION OF EC/RA 5330-06914 ON OR BEFORE 24-FEB-2023. CARRY ACTION RENTERED TO INCLUDE MISSED HOLE R3 AND R15 DURING INTITAL CARRY ACTION. INSPECTION CW AS PER PREVIOUS ENTRY ADD EMP:V933518
